Log In or Register to Join The Conversation!
  • This topic has 1 voice and 0 replies.
Viewing 0 reply threads
  • Author
    Posts
    • #12349
      Jean Mellano
      Participant

      I understand that dyskinesia can be a PD symptom, I also believe it can be a long term side effect of taking Sinemet or levadopa.

      I was diagnosed in 2015 and have been on Sinimet for about 9 months now.  Sometimes internally, I feel like my body wants to move and sway, but I can control it so the movement is not readily apparent.  Have you felt anything similar?

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2021 All rights reserved.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account